# SDR COEA2017090212919

- Difficulty date: September 2, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,943 hours, 36,766 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: S53578400205
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT MLG ACTUATOR FITTING HAS LEVEL 2 CORROSION IN THE FORWARD LOWER HOLE. REPAIR PER SRAS S535R0360.12169 DATED 11/30/2017.
